# SDR ASAA2025101761681

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 77,174 hours, 41,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT GALLEY L2 DOOR EXIT SIGN FELL OFF. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR EMERGENCY EXIT SIGN LENS COVER AS REQUIRED. TAPE REMOVED. THIS CLEARS THIS PLT.
